# SDR ASAA2023101345616

- Difficulty date: October 13, 2023
- Submitted: October 16, 2023
- Operation: Air carrier
- Aircraft: N457AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36355
- Aircraft time: 35,516 hours, 11,246 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING T/C 78273000, FOUND FAULT CODE NUMBER 75-30402, "THE VSV POSITION SIGNALS DISAGREE," SHORT TIME FAULT, SET ON FLIGHT LEG 1, ON ENG #2. GROUNDED - YES. (RESOLVED ON W/O: 1973267 TASKCARD: N/R-00002 ) MAINT. MESSAGE 75-30402 NOT IN FAULT HISTORY & NO OTHER RELATED FAULTS AT THIS TIME. REF. FIM 75-31 TASK 804. THIS CLEARS PLT C/N 13008457. SEAMC PETER NOTIFIED.
